# SDR CA010813016

- Difficulty date: July 15, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 952 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 1242102011
- Condition: Failed
- Location: Ahru
- Part time: 462 hours, 259 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING STRAIGHT AND LEVEL FLIGHT THE PILOTS AHRU DISPLAY WENT BLANK. THE PILOT CYCLED THE CIRCUIT BREAKERS, AND THE UNIT CAME BACK ON. THE UNIT HAS BEEN REPLACED.
